Translator Disclaimer
June, 1988 Some Representations of the Nonparametric Maximum Likelihood Estimators with Truncated Data
Min-Te Chao, Shaw-Hwa Lo
Ann. Statist. 16(2): 661-668 (June, 1988). DOI: 10.1214/aos/1176350826

Abstract

The nonparametric maximum likelihood estimators of the distribution functions of observations in the truncation model are represented as iid mean processes, with a remainder term of order $o(n^{-1/2})$ a.s.

Citation

Download Citation

Min-Te Chao. Shaw-Hwa Lo. "Some Representations of the Nonparametric Maximum Likelihood Estimators with Truncated Data." Ann. Statist. 16 (2) 661 - 668, June, 1988. https://doi.org/10.1214/aos/1176350826

Information

Published: June, 1988
First available in Project Euclid: 12 April 2007

zbMATH: 0645.62048
MathSciNet: MR947568
Digital Object Identifier: 10.1214/aos/1176350826

Subjects:
Primary: 62G05
Secondary: 62E20

Rights: Copyright © 1988 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.16 • No. 2 • June, 1988
Back to Top